×

Found 7,678 Documents (Results 1–100)

100
MathJax

Boundary problems for parabolic equations with degenerate boundary condition of the third kind. (English. Russian original) Zbl 07557351

Dokl. Math. 105, No. 2, 106-108 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 64-66 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic variational approach for random Cournot-Nash principle. (English) Zbl 07543861

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 241-269 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Generalized Keller-Osserman conditions for fully nonlinear degenerate elliptic equations. (English. Russian original) Zbl 07542523

J. Math. Sci., New York 260, No. 4, 469-479 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 74-85 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software